# SDR 6PMR202012090298

- Difficulty date: November 5, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N51932
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Part time: 64,129 hours, 25,198 cycles
- Component: Pylon, Boeing
- Component part number: ASSEMBLY
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO N/R DISCREPANCY: NR 2 PYLON.  CORROSION ON PYLON SKIN OUTBOARD SIDE JUST AFT OF 444AL.  CORRECTIVE ACTION: INSTALLED REPAIR, IAW FVCI CONTROL NR 20495-4 REV IR AT NR 2 PYLON SKIN OUTBOARD SIDE JUST AFT OF 441AL.
